# SDR SWAA013428

- Difficulty date: December 30, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N782SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29808
- Aircraft time: 4,723 hours, 2,840 cycles
- Engine: Cfmint CFM567B2US
- Engine time: 4,723 hours, 2,840 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

IN FLIGHT ENGINE SHUT DOWN, DECLARED EMERGENCY.  AT FL 390, NR 1 ENG THROTTLE WOULD NOT RESPOND.  CAME BACK TO 85.1 PERCENT N1, AFTER 30 MINUTES WENT TO 79 PERCENT N1.  NO OTHER ABNORMAL INDICATION FOUND BEFORE SHUT DOWN.  C/W NR 1 ENG INSP, C/W NR 1 EEC BITE CK.  NO DEFECT, FAULTS NOTED.  C/W TWO POWER ASSURANCE ENG RUNS AND OPS CK GOOD.  ACFT OK FOR SERVICE PER MM.
